Format

Send to

Choose Destination
Ulus Travma Acil Cerrahi Derg. 2018 Nov;24(6):594-596. doi: 10.5505/tjtes.2018.43637.

Duodenal intramural hematoma due to early postoperative anticoagulant treatment after a renal transplant: A case report.

Author information

1
Department of General Surgery, İstanbul University İstanbul Faculty of Medicine, İstanbul-Turkey. dradem61@gmail.com.

Abstract

A spontaneous intramural duodenal hematoma is a rare complication in patients receiving anticoagulation therapy. Presently described is a case of intramural duodenal hematoma in a patient with a cadaveric renal transplant who was under oral anticoagulant treatment due to paroxysmal atrial fibrillation. The patient was admitted with intense abdominal pain, nausea, vomiting, and a total obstruction of duodenum. After a diagnosis of intramural hematoma, a good prognosis was achieved with conservative care.

PMID:
30516262
DOI:
10.5505/tjtes.2018.43637
Free full text

Supplemental Content

Full text links

Icon for LookUs Bilisim
Loading ...
Support Center